Nonlinear and multiplicative inequalities in Sobolev spaces associated with Lie algebras

Vladimir Georgiev, Sandra Lucente

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

This paper is devoted to multiplicative inequalities in some generalized Sobolev spaces associated with Lie algebras. These Lie algebras are generated by the differential operator of variable coefficients or by pseudo-differential operators having non-regular symbols. Under geometrical assumptions we show that the norms of two suitable classes of generalized Sobolev spaces are equivalent. This leads to the proof that the composition operator u →

Original languageEnglish
Pages (from-to)1574-1609
Number of pages36
JournalNonlinear Analysis, Theory, Methods and Applications
Volume70
Issue number4
DOIs
Publication statusPublished - 2009 Feb 15

    Fingerprint

Keywords

  • Generalized Sobolev norms
  • Nonlinear inequalities

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this